# SDR DALA2015122807765

- Difficulty date: December 20, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 80,365 hours, 36,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR BINDING UPON ARRIVAL.  FOUND DOOR TO BE FROZEN, CLEANED AND LUBE DOOR IAW AMM 12-12-18.  DOOR OPENS AND CLOSES OK.
